# SDR VTZA96207

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: HTMASOF2821PW
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6170 - IAD-EWR - ABORTED TAKEOFF DUE TO LEFT ENGINE EGT FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED ZONE 2 CANNON PLUG CONNECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
